Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is dizziness or lightheadedness a side effect of letrozole?

Premium Questions

doctor1 MD

bad side effects to it, I want a more natural form of treatment perfer something I can get with out a script but unsure the best thing to take I am just over this constant dizyness its effecting my ability ...

doctor1 MD

bad side effects to it, I want a more natural form of treatment perfer something I can get with out a script but unsure the best thing to take I am just over this constant dizyness its effecting my ability ...

doctor1 MD

Is a common side effect of Bystolic heaviness in head and chest to the point of feeling lightheaded (dizzy)? My doc had reduced my meds from 20mg to 5mg and I’m still experiencing these side effects? ...

doctor1 MD

. sometimes it felt like i had 2 different feelings of light-headedness at once. i felt it on the left side and the right side. but this could just be the effects of it. there was times when i felt i was going to pass ...

doctor1 MD

shortly after. Besides the dizziness and feelings of passing out, I vomited and had severe diarrhea a few ... (mostly on my left side as this was the injured side) and could feel them in my tongue at times and even ...

Public Forum Discussions

doctor1 MD

blade, its been 2 weeks now but im constantly getting on and off dizzy spells and light headedness through the day at random times, is this a side effect of stopping or is this to do with the RSI? ...

doctor1 MD

Hi, almost 2 weeks ago I had a steroid injection in my lumbar spine. I m still having some pain, but that isn t the problem. However, lately I ve been feeling lightheaded,dizzy, and I m sweating profusely. I ...

doctor1 MD

Yes. II am getting a lot of side effects from the Benicar, like dizzyness and light headedness ... take, that will not have so many effects? Neil Moss ...

doctor1 MD

and operation in 2010 to get rid of stage 2 cervical cancer. i dont know if that could be it? just a side effect ...Hi there. I am currently experiencing lower abdominal pain and am light headed too (dizzy). I have ...

doctor1 MD

I seem to get very dizzy and seem to be getting vertigo quite a bit especially when i m exiting my ... is spinning. also I,ve been experiencing a sharp pain(I think the kidney area) in my upper left side just ...

doctor1 MD

I have fibromyalgia, osteo arthritis, CHF, diabetes, and parkinsonism...I get dizzy and lite headed. When I walk I walk to the side and sometimes come to a complete stop and I have to think real hard ...

doctor1 MD

lightheaded, heart beating fast and dizziness. I fell asleep for a 12 hours. I went to a doctor the next day ... still have sharp shooting pains on my left side of my brain and sensitivity to light in my left eye ...

doctor1 MD

I am very light headed and dizzy, specially when I read , I am on Crestor and wonder if this med. can cause this. I had a spell one night of a severe headache and very dizzy, they took a MRI and I ...

doctor1 MD

im having asevere reaction from cardiolite im sick to my stomach dizzy light headed feel lick my body is hot inside been to hospital in hastings nebr earlier I feel like I need help what can I do I ...

doctor1 MD

hours I do my usual work out routine, but afterwards started feeling really dizzy, kind of light headed, and just weak all over. is this a side effect of the new supplement? Does this supplement even work? ...

Mobile Questions and Answers

doctor1 MD

you might be having lightheadedness or dizziness or vertigo also known as benign paroxysmal positional vertigo (BPPV) which is an idiopathic condition that originates from the internal ear. You will need to consult an ENT specialist.

doctor1 MD

Lightheadedness, dizzyness, dry mouth, agitation, nausea, headache, constipation, tremor, anxiety, confusion, blurred vision, increased motor activity are side effects of bupropion. Check out for other causes of headache of 3 days.

doctor1 MD

Hello, thank you for trusting HCM, its semi synthetic opiod derived pain killer derived from codeine. Side effects are are nausea, vomiting, constipation, drowsiness, dizziness, lightheadedness, fuzzy thinking, anxiety, abnormally happy or sad mood, dry throat, difficulty urinating, rash, itching, and narrowing of the pupils. plus physical and psychological dependence. Hope that helped.